Sunday, September 21, 2014

Thursday, October 08, 2009 fieldsramey, Community Member, asks

Q: why do my legs tingle when i lay down at night

Answer This
Answers (1)
Mellie, Community Member
10/16/09 2:54pm

Are you taking gabapentin? My hands and feet tingled a lot while I was on it and for a while after I stopped taking it.

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By fieldsramey, Community Member— Last Modified: 10/16/09, First Published: 10/08/09